# SDR COMA0860114

- Difficulty date: February 8, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 32,711 hours, 30,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5141 - FLOOR EMERGENCY LIGHTS INOP.  REPLACED NR 3 EMERGENCY LIGHT INVERTER.  NO FURTHER DEFECTS.
